A representation theorem involving fractional derivatives for linear homogeneous chiral media

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

A dyadic differential operator that commutes with the curl dyadic can be used to obtain new solutions of the Faraday and the Amperé-Maxwell equations in linear, homogeneous chiral media. Conditional extension of this representation theorem to bianisotropic media is also possible. An admissible operator may involve fractional derivatives.

Original languageEnglish (US)
Pages (from-to)385-386
Number of pages2
JournalMicrowave and Optical Technology Letters
Volume28
Issue number6
DOIs
StatePublished - Mar 20 2001

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering
  • Atomic and Molecular Physics, and Optics

Fingerprint Dive into the research topics of 'A representation theorem involving fractional derivatives for linear homogeneous chiral media'. Together they form a unique fingerprint.

  • Cite this